# SDR COEA2016030418819

- Difficulty date: March 4, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  INTERIOR CABIN, FLOORBEAM 36 HAS LEVEL 2 CORROSION & AREAS OF MISSING SURFACE PROTECTION.  REPLACED WITH OEM PART.
